# SDR FDEA202307211270

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-300
- Aircraft serial: 66243
- Aircraft time: 4,441 hours, 2,225 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: B675700212
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE FORMER ANGLE AT OSS 499 ON THE RIGHT WING FIXED LEADING EDGE IS CRACKED. REPLACED CRACKED FORMER ON RIGHT WING AT OSS 499 REF. FEDEX DWG SR67-57-002
